MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME ELECTRIC BIG WHEEL STRETCHER; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO PRIME ELECTRIC BIG WHEEL STRETCHER; STRETCHER, WHEELED
Catalog Number 1115000000E
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the brake pedal will not stay locked.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
Upon completion of the device evaluation by the field service technician it was identified that the initial report of the brake pedal not staying locked was reported in error and this device was not exhibiting a reportable malfunction.The device information has been updated in section d.
 
Event or Problem Description
It was originally reported that the brake pedal will not stay locked.Upon completion of the device evaluation by the field service technician it was identified that the initial report of the brake pedal not staying locked was reported in error and this device was not exhibiting this issue.

Brand Name
PRIME ELECTRIC BIG WHEEL STRETCHER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key22091239
Report Number0001831750-2025-00704
Device Sequence Number7885096
Product Code FPO
UDI-Device Identifier07613327278217
UDI-Public(01)07613327278217
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1115000000E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown